# SDR REXA2018010400007

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 22,473 hours, 14,995 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OBSERVER`S OXYGEN MASK HARNESS DOES NOT INFLATE.  REMOVED AND REPLACED OBSERVER`S OXYGEN MASK IAW AMM 35-11-12.  NO DEFECTS NOTED.
